MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263); Test Result (2695)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of angina and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The additional xience sierra device referenced filed under separate medwatch report number.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, the patient presented with a recent non-st elevated myocardial infarction and a 70% stenosed lesion within the mid right coronary artery (rca).Pre-dilatation was performed within the mid rca and a 2.5x38mm (1550250-38, 9020841) and a 2.75x23mm (1550275-23, 8091141) xience sierra stent were implanted.Post-dilatation was performed.0% residual stenosis was noted without a device issue reported.On (b)(6) 2020, during a follow-up, the patient reported experiencing ongoing, intermittent chest pain that was relieved with rest.As treatment, the patient's medication (nitroglycerine) was provided/adjusted.On (b)(6) 2020, during a follow-up, the patient presented with worsening chest pain.Per nuclear stress test, st segment depression was observed.On (b)(6) 2020, the patient continued to have chest pain.The patient was hospitalized and in-stent restenosis was observed in both rca, xience sierra stents.As treatment, angioplasty was performed on the 99% occluded lesion within the rca.The event resolved.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10454673
Report Number2024168-2020-07117
Device Sequence Number17045267
Product Code NIQ
UDI-Device Identifier08717648227141
UDI-Public08717648227141
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2020
Device Model Number1550250-38
Device Catalogue Number1550250-38
Device Lot Number9020841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient Weight47